Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Does donating plasma ends up in having seizures?

Is there any possible way you can end up having seizures/convulsions a day after donating plasma . I went into a seizure a few days ago with no history of seizures. The only thing new i had done in my daily routine was donate plasma over the prior two weeks to the seizure. The hospital i was taken to could not find anything wrong after i had the seizure. So i m trying to find any possible trigger that might have caused this to happen that general tests at a hospital might miss.
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thank you for asking question on health care magic
donating blood 2 weeks back will not cause seizures
first seizure usually does not require any investigations
if it is repeated again you need to be investigated thoroughly
investigations like EEG, and CT scan are needed to know the etiology
better consult a physician if you have another seizure
i shall be happy to answer any more queries
Hope this answer will serve your purpose
Take care
Dr.M.V.Subrahmanyam MD;DCH
Associate professor of pediatrics
Answered: Fri, 18 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor